# SDR SWAA2013030413308

- Difficulty date: February 14, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO INTERCOSTAL ATTACH CLIP CRACKED AT STATION 500C, BETWEEN STRINGERS 25 LEFT AND 26 LEFT.  REMOVED AND REPLACED CLIP IAW SRM & DWG.
